IJPAM: Volume 89, No. 2 (2013)

CURVILINEAR SCHEMES AND
THE ASSOCIATED X-RANKS

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY


Abstract. Let $X\subset \mathbb {P}^n$ be an integral and non-degenerate variety. For all $e_1\ge \cdots \ge e_k>0$ consider the set of all curvilinear subschemes of $X_{reg}$ with $k$ connected components of degree $e_1,\dots ,e_k$. For any $P\in \mathbb {P}^n$ we define two X-ranks with respect to these curvilinear schemes.

Received: November 10, 2013

AMS Subject Classification: 14N05, 14Q05

Key Words and Phrases: $X$-rank, curvilinear scheme

Download paper from here.



DOI: 10.12732/ijpam.v89i2.14 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 89
Issue: 2